Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

White, tough skin on septum, painful, peeling top layer. What could this be?

For years now, ive had this white tough patch of skin on the inside of the left side of my septum about 1/4 in. if I leave it alone it starts to hurt after a day or two. But if I peel the top layer off of it, (which is almost a hard scale-like piece) it goes away, but returns a week later. When this first started, it was a small bump, but now its grown quite a bit (it only started growing about a month ago). What could this be?
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi white spetum with peeling off skin now and then can be one of the features of is one of the feature of immunosuppresive disorders.first rule out them and treat the condition with flucanazole 150 mg weekly once for four weeks and application of nizral ointment with a nasal bud can cure the condition.
Answered: Thu, 21 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor